# SDR DALA2017043003479

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN FRAME ANGLE BS 1022 BETWEEN LONGERONS 16 AND 17L.  THE  FRAME ANGLE WAS REPLACED IAW SRM 53-00-06R, 51-41-05, AND DWG 9912243, REV JS.
